# SDR UIEA2020072951613

- Difficulty date: July 25, 2020
- Submitted: July 29, 2020
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 92,916 hours, 18,050 cycles
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Adi
- Part number: 6227998013
- Part serial: 129691
- Condition: Failed
- Location: Captain'S
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AT CRUISE,  FL 330, CAPTAIN`S ADI FLICKERED THEN FAILED.  AFTER SCREEN FAILED A STRONG ODOR AND NOXIOUS FUMES BECAME APPARENT ON GROUND, SAW ADI CIRCUIT BREAKER TRIPPED. PERFORMED INSPECTION OF CAPTAIN'S ADI. DETERMINED FAILURE OF CRT. REMOVED AND REPLACED THE CAPTAIN'S ADI IAW AMM 34-22-03.  OPS CHECKED GOOD. ACFT CLEARED FOR SERVICE.
